# SDR USAA970206

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 47,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 3 INCH BY .25 INCH CRACK FORWARD LOWER CORNER AFT ENTRY DOOR SKIN.  INSTALLED DOUBLER AND TRIPLER, REPAIRED PER EA 42446.  (M)
